Wednesday, May 6, 2009

Yep--Too Much HC!

Okay these weird pains and weight gain is from either too much HC, florinef or a combination of that with hypothyroid. haha My goodness...

Under doctor's orders, I am supposed to experiment with my dosing to see if this fluid retention calms the hell down. Gaining 8 lbs in 2-3 days is not normal whatsoever. The new pants I bought just last week are tight! YIKES!

I think I'm going to go back down to 1/4 tab florinef, twice daily. Perhaps 1/2 tab in the morning is just too much for me right now with the higher dose of HC.

My game plan tomorrow is...
1/4 florinef in AM
1/4 florinef in PM
10, 10, 7.5, (maybe a night dose if I feel I need it)

This dosing method was making me nauseous in between pills so I'll have to see if this happens again (which is why I was told to up my dose). Maybe it was just the increase in florinef? I'm going to get this figured sooner or later.

2 comments:

imgeha said...

Hi Dana

It's my understanding that HC causes more fluid retention than prednisolone, for some reason, and this has been my experience too. If you can't get the weight gain to stabilise, you might ask to try prednisolone. Easier to dose, and gives a smoother ride for those of us with very weak adrenals.

good luck...

Nicola

Birdlady said...

Thanks Nicola. I will definitely keep this in mind.

How have you been doing?